MathSciNet Relay Station
MathSciNet bibliographic data
MR1895080 11K45 (11K38 65C05)
Yue, Rong-Xian; Hickernell, Fred J. The discrepancy and gain coefficients of scrambled digital nets. J. Complexity 18 (2002), no. 1, 135–151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement